Sturm-liouville problems with prescribed nonlinearities

H. J. Kuiper, R. E L Turner

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)491-505
Number of pages15
JournalQuarterly Journal of Mathematics
Volume26
Issue number1
DOIs
StatePublished - 1975
Externally publishedYes

Fingerprint

Sturm-Liouville Problem
Nonlinearity

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

Sturm-liouville problems with prescribed nonlinearities. / Kuiper, H. J.; Turner, R. E L.

In: Quarterly Journal of Mathematics, Vol. 26, No. 1, 1975, p. 491-505.

Research output: Contribution to journalArticle

Kuiper, H. J. ; Turner, R. E L. / Sturm-liouville problems with prescribed nonlinearities. In: Quarterly Journal of Mathematics. 1975 ; Vol. 26, No. 1. pp. 491-505.
@article{9e9ddc0b60d245f5883da6edc28e0074,
title = "Sturm-liouville problems with prescribed nonlinearities",
author = "Kuiper, {H. J.} and Turner, {R. E L}",
year = "1975",
doi = "10.1093/qmath/26.1.491",
language = "English (US)",
volume = "26",
pages = "491--505",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Sturm-liouville problems with prescribed nonlinearities

AU - Kuiper, H. J.

AU - Turner, R. E L

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=77957175311&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957175311&partnerID=8YFLogxK

U2 - 10.1093/qmath/26.1.491

DO - 10.1093/qmath/26.1.491

M3 - Article

AN - SCOPUS:77957175311

VL - 26

SP - 491

EP - 505

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -